# SDR 2006UALA01157

- Difficulty date: February 15, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DISCONNECT HOUSING CRACKED.  REMOVE AND REPLACE DISCONNECT HOUSING IAW B767 MM25-65-98.
